# SDR ASAA0854046

- Difficulty date: December 14, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 9,714 hours, 2,881 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 000608
- Condition: Warning Message
- Location: Ee Bay
- Part time: 19,965 hours, 7,672 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE ON GROUND FOLLOWED QRH.  THE GROUND POWER CART HAD DROPPED OFF A COUPLE OF TIMES BEFORE THIS HAPPENED.  GROUNDED YES.  COULD NOT DUPLICATE.  PERFORMED FIM: 34 61 00/835 FMC RT & LT BITE CK NML & NO FAULTS LOGGED.  NO HISTORY 60 DAYS & SEAMC ROB NOTIFIED GROUND VERIFICATION SUCCESSFUL.
